# SDR MASA2013102367901

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 21,291 hours, 17,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Caibn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED ROW 6 CEILING EMERGENCY FLOOD LIGHT.  OPS CHECKED GOOD, NO DEFECT NOTED.
